GUSTAVO GARRIGÓS


    

 

LIST OF PAPERS, PREPRINTS, SURVEYS...

 

·         Current preprints

·         A sufficient condition for Haar multipliers in Triebel-Lizorkin spaces", w/ A. Seeger and T. Ullrich . Preprint 2023. Available in ArXiV

·         “Pointwise convergence of fractional powers of Hermite type operators", wG. Flores, T. Signes, and B. Viviani. Available in ArXiV. Rev. Un. Mat. Argentina  66 (1) (2023), 187-205.

·         2022

·         The WCGA in Lp(log L) spaces". To appear in Constr. Approx, 2023.

·         “ Haar frame characterizations of Besov-Sobolev spaces and optimal embeddings into their dyadic counterparts", with A. Seeger and T. Ullrich. Jour Fourier Anal Appl 29 (2023), 1-51.

·         2021

·         Lebesgue-type inequalities in greedy approximation", w/ S.Dilworth, E. Hernández, D. Kutzarova and V. Temlyakov. Jour Funct Anal 180 (5) (2021), 108885. Available in ArXiV

·         “The Haar system in Triebel-Lizorkin spaces: endpoint results", w/ A. Seeger and T. Ullrich. J. Geom. Anal 31 (9) (2021), 9045-9089. Available in ArXiV.

·         Basis properties of the Haar system in limiting Besov spaces", w/ A. Seeger and T. Ullrich. In Geometric aspects of harmonic analysis, P. Ciatti and A. Martini (Eds), Springer-INdAM series, Vol 45, (2021) . Available in ArXiV.

·         2020

·         Hilbert type inequalities in homogeneous cones” with C. Nana. Rend Lincei Mat 31 (4) (2020), 815-838.

·         Mean value formulas for Ornstein-Uhlenbeck and Hermite temperatures", w/ G. Flores . Positivity 24 (3) (2020), 565-584.

·         Lebesgue inequalities for Chebyshev thresholding greedy algorithms", w/ P. Berná, O. Blasco, E. Hernández and T. Oikhberg. Rev. Matem. Complut. 33 (3) (2020), 695-722.

·         2018

·         “Embeddings and Lebesgue/type inequalities for the greedy algorithm in Banach spaces", w/ P. Berná, O. Blasco, E. Hernández and T. Oikhberg. Constr. Approx. 48 (3) (2018), 415-451.

·         “The Haar system as a Schauder basis in spaces of Hardy-Sobolev type", w/ A. Seeger and T. Ullrich.  Jour. Fourier Anal. Appl. 24 (5) (2018), 1319-1339.

·         2017

·         Lebesgue inequalities for the greedy algorithm in general bases", w/ P. Berná, O. Blasco. Rev. Matem. Complut. 30 (2) (2017), 369–392.

·         "A.e. convergence and 2-weight inequalities for Poisson-Laguerre semigroups", wS. Hartzstein, T. Signes and B. Viviani. Ann. Matem. Pura Appl. 196 (5) (2017), 1927–1960.

·         “On uniform boundedness of dyadic averaging operators in spaces of Hardy-Sobolev type", w/ A. Seeger and T. Ullrich. Anal. Math. 43 (2) (2017), 267–278.

 

·         2016

·         "Pointwise convergence to initial data of heat and Poisson equations", wS. Hartzstein, T. Signes, J.L. Torrea and B. Viviani.  Trans. AMS. 368 (9) (2016), 6575-6600.

·         A weak 2-weight problem for the Poisson-Hermite semigroup”. In Proceedings of the conference VI Cidama, Antequera (Spain), World Scientific 2017, pp 153-171.

·         2015

·         Conditionality constants of quasi-greedy bases in super-reflexive Banach spaces", w/ F. Albiac, J.L. Ansorena, E. Hernández and M. Raja. Studia Math. 227 (2) (2015), 133-140 (earlier preprint version).

·         2014

·         "Conditional quasi-greedy bases in Hilbert and Banach spaces", with P. Wojtaszczyk. Indiana Univ. Math. J. 63 (4) (2014), 1017-1036.

·         Lp-Lq estimates for Bergman projections in bounded symmetric domains of tube type”, with A. Bonami and C. Nana. J. Geom. Anal. 24 (4) (2014), 1737-1769.

·         2013

·         Lebesgue type inequalities for quasi-greedy bases”, w/ E. Hernández and T. Oikhberg. Constr. Approx. 38 (2013), 447-470.

·         2012

·         Democracy functions and optimal embeddings for approximation spaces”, w/ E. Hernández and M. de Natividade. Adv Comput Math. 37 (2) (2012), 255-283.

·         2011

·         Democracy functions of wavelet bases in general Lorentz spaces”, w/ E. Hernández and M. de Natividade. Jour. Approx. Theory 163 (2011), 1509-1521.

·         2010

·         Analytic Besov spaces and Hardy-type inequalities in tube domains over symmetric cones”, with  D. BékolléA. Bonami, F. Ricci and B. Sehba. J. Reine Angew. Math. 647 (2010), 25–56.

·         Möbius invariance of analytic Besov spaces in tube domains over symmetric cones. Colloq. Math. 118 (2) (2010), 559-568.

·         Riesz transform characterization of Hardy spaces associated with certain Laguerre expansions”, w/ J. Betancor and J. Dziubanski. Tohoku Math. Jour. 62 (2) (2010), 215-231.

·         A mixed norm variant of Wolff’s inequality for paraboloids, w/ A. Seeger.  In “8th International Conference in Harmonic Analysis and PDEs, El Escorial 2008, pp 179-198. Contemporary Mathematics 505, Amer Math Soc. (2010).

 

·         2009

·         A note on maximal operators associated with Hankel multipliers”, w/ A. Seeger. Rev. Un. Mat. Argentina  50 (2)  (2009), 133-144.

·         On plate decompositions of cone multipliers", w/ A. Seeger. Proc. Edin. Math. Soc. 52 (3) (2009), 631-651.

 

·         2008

·         Improvements in Wolff’s inequality for decompositions of cone multipliers”, with W. Schlag and A. Seeger. Preprint 2008 (preliminary version).

·         Characterizations of Hankel multipliers”, with Andreas Seeger.  Math. Annalen  342 (1) (2008), 31-68.

·         Wavelets, Orlicz spaces and greedy bases”, w/ E. Hernández and J.M. Martell. Appl. Comput. Harm. Anal. 24 (1) (2008), 70-93.

·         2007

·         Discrete radar ambiguity problems" w/ A. Bonami and Ph. Jaming. Appl. Comput. Harm. Anal. 23 (3) (2007), 388-414.

·         A sharp weighted transplantation theorem for Laguerre function expansions”, w/  E. Harboure, T. Signes, J.L. Torrea and B. Viviani. Jour. Funct. Anal. 244 (2007), 247-276.

·         2006

·         "Weighted inequalities and a.e. convergence for Poisson integrals in light-cones", w/ E. Damek, E. Harboure, J.L. Torrea.  Math. Annalen  336 (3), 2006, 727-746.

·         Further results on connectivity of Parseval frame wavelets, w/ E. Hernández, H. Sikic, F. Soria. Proc. AMS  134 (2006) 3211-3221.

·         2005

·         A note on plate decompositions of cone multipliers", w/ A. Seeger. Hokkaido Univ. Report Series 103, Dec. 2005. Proceedings of “Harmonic Analysis and Applications at Sapporo, 2005, pp. 13-28.

·         "BMO spaces related to Schrodinger operators with potentials satisfying a reverse Holder inequality", w/ J. Dziubanski, T. Martínez, J.L. Torrea, J. Zienkiewicz. Math. Z. 249, 329-356 (2005).

·         2004

·         "Littlewood-Paley decompositions and Bergman projectors related to symmetric cones", w/  D. BékolléA. Bonami and F. Ricci. Proc. London Math. Soc.  89 (2004), pp. 317-360.

·         "Sharp Jackson and Bernstein inequalities for N-term approximation in sequence spaces with applications", w/ E. Hernández. (PDF). Indiana Univ. Math. J. 53 (6) (2004), 1741-1764.

·         "Wavelet characterizations for anisotropic Besov spaces with 0<p<1" , w/ R. Hochmuth and A. Tabacco. Proc. Edin. Math. Soc. 47 (2004), pp. 573-595.

·         "Biorthogonal wavelets, MRA´s and shift-invariant spaces", w/ M. Bownik. Studia Math. 160 (3), (2004), 231-248.

·         "Lecture notes on Bergman projectors in tube domains over ones: an analytic and geometric viewpoint", w/  D. Békollé, A. Bonami, C. Nana, Marco Peloso and F. Ricci. Preprint 2002. (Lecture notes) IMHOTEP 5 (2004).

·         "Wavelet methods in image compression". (Survey talk). IMHOTEP 5 (2004). 

·         "Wavelet approximation methods in image and signal compression". w/ E. Hernández. (Survey talk) Rev. Un. Mat. Argentina  45 (1), (2004), 25-41.

·         2003

·         "Connectivity in the set of tight frame wavelets (TFW)", w/ E. Hernández, H. Sikic, F. Soria, G. Weiss and E. Wilson.  Glasnik Mat.  38 (2003), 75-98.

·         2002

·         "Poisson-like kernels in tube domains over light-cones".  Rend. Mat. Acc. Lincei. s. 9, v. 13, 2002, pp. 111-123.

·         "Wavelet decompositions of anisotropic Besov spaces", w/ A. Tabacco. Math. Nachr.  239-240 (2002), 80-102.

·         2001

·         "A characterization of wavelet families arising from biorthogonal MRA's of multiplicity d", w/ A. Calogero. J. Geom. Anal.  11 (2),  1-38 (2001).

·         "Generalized Hardy spaces on tube domains over cones". Colloq. Math.  90 (2), 2001, pp. 213--251.

·         2000

·         "Littlewood-Paley decompositions related to symmetric cones", w/ A. Bonami & D. Békollé. IMHOTEP 3 (1), 2000, pp. 11-41.

·         "Zéros de fonctions holomorphes et contre-exemples en théorie des radars"w/ Ph. Jaming & J.B. Poly. Actes des Rencontres d´Analyse Complexe, Poitiers 1999. Éd. Atlantique et ESA CNRS 6086 (2000), pp. 81-104.

·         "Completeness in the set of wavelets",  w/ D. Speegle.  Proc. AMS 128 (14) 2000, 1157-1166.

·         1999

·         "The behaviour at the origin of a class of band-limited wavelets", w/ L. Brandolini, Z. Rzeszotnik and G. WeissContemporary Mathematics 247, 1999, pp. 75-91.

·         "Connectivity, homotopy degree, and other properties of \alpha-localized wavelets on R" . Publicacións Matemàtiques 43 (1) 1999, 303-340.

·         1998

·         "Basic properties of wavelets", by the WUTAM Consortium. J. Fourier Anal. Appl. 4 (4,5), 1998, pp. 575-594.

·         "The characterization of wavelets and related functions", w/ M. Frazier, K. Wang & G. Weiss.  J. Fourier Anal. Appl., Vol. 3 (Special Issue), 1997, pp. 883-906.

·         Ph. D. Thesis : "The characterization of wavelets and related functions and the connectivity of a-localized wavelets in R" (pdf file) . (DVI file) . May 1998, Washington University .

 

 

 

For further questions:

 

E-mail:

  gustavo.garrigos@um.es

Phone:

  (34) 968-88 77 89

 

CURRENT  POSTAL  ADDRESS

Gustavo Garrigós

Universidad de Murcia

Departamento de Matemáticas

Campus Espinardo

30100 Murcia,  SPAIN

 

 

 

Updated: July/28/2023